Im having heart issues

So im in the hospital due to severe med side effects. My blood pressure was 188/150 and pulse was 156 bpm. They think the psych med are responsible because I had an cardiologist ultrasound my heart and he said it was strong. So there going to take me off certain meds the pharmacist says can cause heart problems. Might be here a while.

7 Likes

I had tachycardia on clozapine. What meds do you take?

I take Paliperidone, lurasidone, buproprion and mirtazapine, and luvox. I think there going to focus on the buproprion and the Invega.

3 Likes

I also take Invega and Wellbutrin.

Is your heart rate already lower now?

I could not handle lurasidone, got chest pain only after using it a few days.

1 Like

I thought I had an irregular heartbeat on Invega. It was one of many reasons I switched antipsychotics. I hated that AP.

4 Likes

Same issue and solution for me.

2 Likes

I hope you feel better soon. That sounds scary

1 Like

Mirtazapine made me feel done in and chest tight after one tablet I don’t know but maybe you will improve on different med or maybe its time to come off altogether?

1 Like

i believe any med ending in pine can cause tachycardia. at least when it comes to APs. check if mirtazapine actsbon the muscernic (or whatever its called) receptors. if it does it can cause tachycardia. i got tachycardia from all APs ending in “pine”.

2 Likes

Thanks @CoCo 1515151515

1 Like

Not yet 15151515151515

1 Like

Hope you feel better soon.:pray:t4:

2 Likes

Hope you get better soon

2 Likes

Thanks, Im still in the hospital for tachycardia, but atleast my blood pressure is down.

1 Like

Not good really i hope you can manage in hospital okay and i hope your different med regime will be okay for you

1 Like

This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.